MathSciNet Relay Station
MathSciNet bibliographic data
MR2104664 37D45 (34C28)
Lü, Jinhu; Chen, Guanrong; Yu, Xinghuo; Leung, Henry Design and analysis of multiscroll chaotic attractors from saturated function series. IEEE Trans. Circuits Syst. I. Regul. Pap. 51 (2004), no. 12, 2476–2490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement